# SDR IPXA2019082105842

- Difficulty date: August 20, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 86,546 hours, 15,072 cycles
- System (JASC): 5270 · Door Warning System
- Part: Battery Pack
- Condition: Inoperative
- Location: Test Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR REMOTE PRESSURE PRESS TO TEST LIGHT INOP.   RELAMPED & REPLACED SYSTEM BATTERIES IAW MM 25-61-04-000-801. SYSTEMS CKS GOOD.
